# SDR DALA1151431814

- Difficulty date: September 1, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N838MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29711
- Aircraft time: 41,736 hours, 9,281 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, MAINTENANCE FOUND THE 4L OVERHEAD EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE FOUND BATTERY CHARGER M739 INOPERATIVE.  MAINTENANCE REPLACED BATTERY AND CHARGER.  OPERATIONAL CHECK WAS GOOD.
